# SDR YENA2023102401305

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 35 IN FWD CARGO COMPARTMENT (1 EA) (ON FWD FACE OF FRAME STARTING FROM FASTENER LOCATED 1 INCH BELOW STR 30L. CRA CK L= 0.110 INCH APPROX.); (RESOLVED ON W/O: 1238735 TASKCARD: NR-00028) REFERENCE AEROMAN W.O. 2023 252/1 NR 456795.ACCOMPLISHED REPAIR OF CRACK AT HOLE #6 OF PRESSURE BULKHEAD ATTACHMENT AT FR35 AND STR 30 L IN ACCORDANCE WITH SAL EA 53-0282-23 COVER AND P1- 3 AND AIRBUS RDAF 81265682/003/2023 ISSUE C TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X11290U021704 DUE DATE MAR-12-2024 TOOL USED: CALIPER: 500-187-30, SN:A21146543, DUE DATE: NOV-08-2023 SMALL HOLES GAUGE P/N: 154-901 S/N: AE-403298 DUE DATE: SEP-08-2023 MICROMETER P/N: 293-831-30 S/N: 71150743 DUE DATE: NOV17-2023.
